# SDR FDEA202507061123

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,760 hours, 22,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CROSSBEAM AT FR60 BETWEEN Y450 AND Y953 REQUIRES   EVALUATION FOR CONFORMITY. THE EXISTING REPAIR ON MAIN DECK CROSSBEAM AT FR60 BETWEEN Y450 AND Y953 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM53-10-15-201 FIG211. EO: 6-5100-7-  5000 D7 PT1 WAS COMPLETED, TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A"   AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100. NO REPAIR RECORDS FOUND.
